# SDR AALA20100512DFW06

- Difficulty date: May 12, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N9412W
- Make and model: Doug DC-9-83
- Aircraft serial: 53187
- Aircraft time: 44,126 hours, 21,477 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Regulator Valve
- Part number: 321417611
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DFW - CREW REPORTED AFTER ENGINE ANTI-ICE WAS TURNED OFF THEY THEN LOST PRESSURIZATION.  EMERGENCY DESCENT TO 10,000 WAS ACCOMPLISHED.  AT 10,000 CABIN PRESSURIZATION RETURNED TO NORMAL.  FLIGHT LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT PACK PRESSURE REGULATOR VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
